Hi and welcome - I've taken oxys but my preferred was Hydros. We can't give specific taper advice or tell you what a doctor would tell you to do. I can tell you of my own experiences and my advice. Of course I would stop smoking/snorting and take them orally - I would slowly reduce your intake over a period of time until you are ready to jump - you can google taper schedules but use your best judgment for your intake. Now some people cannot taper and choose to go cold turkey because if they have pills, they are eating pills. You must decide for yourself. It seems like you realize there is an issue, you are addressing reasons behind your usage which is all really good.
You are gonna be sick, no two ways about it but the worst generally last 3-5 days and then you will feel better but over all you'll feel like the worst flu of your life and then worn out for a couple of weeks.
If you can plan to jump on a weekend and maybe take an extra day or two so you are not running ragged trying to work that is optimal.
Have you ever detoxed before, do you know what to expect? Hydrate, get immodium and use it aggressively, lots of hot showers, time and patience.
You've made the decision to get clean and stop this madness, now get yourself a plan and do it - I promise you won't be sorry.
Doc would prolly taper u down off your oxys. Not sure tho. But I know methadone is no way to go. U think oxy withdrawal is bad..methadone withdraw is way worse. Been on methadone for three years and was worst decision of my life. i think the way u decided to quit is a good one as long as u can still function. Take it slow and should have success. Wish u the best of luck.
Don't Cold Turkey if you can help it.. Your prescribing doctor will taper you very nicely if you have the will power within you to taper.. I myself didn't... pop em like candy till uh oh there gone and now what???? I know your struggle friend but Taper slow for no symptoms or atleast deal able ones.. And I myself do not recommend Methadone.. Trading one for the other.. Its just as addictive. You can do this... Speak with Dr. or Trust in yourself to taper away... I'm on day 13-14 from a relapse that lasted 5 months... I was clean for almost 2 years and took a script cause I hurt my back.. MISTAKE... Well thats the past.. I'm praying you make the right decision and prayers being prayed... We believe in you... If I can U CAN.. Trust me there.. :-) your friend in this Rick Henry